Arkiv för Matematik

  • Ark. Mat.
  • Volume 4, Number 2-3 (1961), 159-162.

On Bohr's spectrum of a function

Hans Wallin

Full-text: Open access

Article information

Source
Ark. Mat., Volume 4, Number 2-3 (1961), 159-162.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893354

Digital Object Identifier
doi:10.1007/BF02592004

Mathematical Reviews number (MathSciNet)
MR125415

Zentralblatt MATH identifier
0152.07902

Rights
1959 © Swets & Zeitlinger B.V.

Citation

Wallin, Hans. On Bohr's spectrum of a function. Ark. Mat. 4 (1961), no. 2-3, 159--162. doi:10.1007/BF02592004. https://projecteuclid.org/euclid.afm/1485893354


Export citation

References

  • L. Carleson, On the connection between Hausdorff meesures and capacity, Arkiv för Matematik, B.3, nr 36 (1957).
  • H. G. Eggleston, The Bohr spectrum of a bounded function, Proc. Amer. Math. Soc., vol. 9 (1958).
  • P. Erdös and S. J. Taylor, On the set of convergence of a lacunary trigonometric series and the equidistribution properties of related sequences, Proc. London Math. Soc., 7 (1957).
  • A. Wintner, On Fourier averages, Amer. J. Math., 63 (1941).